# SDR QXEA200400356

- Difficulty date: May 25, 2004
- Submitted: May 28, 2004
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 6,199 hours, 4,637 cycles
- Engine: Ge CF34*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 895001
- Condition: Out Of Adjust
- Location: Nlg
- Part time: 6,199 hours, 4,637 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 2465 - THE CREW REPORTED THAT AFTER TAKE-OFF, THE GEAR FAILED TO RETRACT. THE FLIGHT CONTINUED ON TO PDX AND LANDED WITHOUT INCIDENT. MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE NOSE WHEEL CENTERING PROX SENSORS OUT OF ADJUSTMENT. THE SENSORS WERE ADJUSTED, OPERATIONAL CHECKS WERE PERFORMED, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
